MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL VIP VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL VIP VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Model Number N/A
Medical Device Problem Codes Kinked (1339); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has been returned to the manufacturing facility for evaluation.One 8fr angio-seal vip device was returned evaluation.The hemostasis sheath was returned along with the packaged carrier tube assembly, the arteriotomy locator, and the guidewire.There was no damage or deformation noted upon visual inspection.The alleged 'pinched end' is, in fact, a manufacturing feature termed as the monofold which enables correct release of the anchor within the vessel.The carrier tube assembly was opened and inserted into the hemostasis sheath and anchor was posted an intended.The deployment was completed by manually pulling the anchor and allowing the autotamp action to complete.The device deployed as intended.The complaint cannot be confirmed.There were no anomalies or deformation noted on the device.It is likely that the customer mistook the monofold feature as a deformity.A review of the device history record of the product code/lot# combination was conducted with no findings.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
The user facility reported that the tip of the sheath component of the angio-seal was pinched on the facing end of the outer sheath component.The doctor did not want to use the product and asked for a new angio-seal.Hemostasis was achieved with a different angio-seal device.The patient and the procedure outcome was fine.

Brand Name
8F ANGIO-SEAL VIP VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key7418689
Report Number3013394970-2018-00157
Device Sequence Number13814587
Product Code MGB
UDI-Device Identifier05415067002853
UDI-Public05415067002853
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberN/A
Device Catalogue Number610131
Device Lot Number5914476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1